MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC RENEW FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3222
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) medical center had a 3222, fenestrated grasper break when in use during a procedure.Part of the grasper wings broke apart and fell into the patients abdomen.The broken portion had to be searched for and retrieved.All broken portions were reported as retrieved.
 
Additional Manufacturer Narrative
At this time, msi is waiting for device to be returned so an investigation can be conducted.Once the device is back and the results of the investigation are available, a final adverse event report will be submitted.

Brand Name
RENEW FENESTRATED GRASPER TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19964940
Report Number1223422-2024-00028
Device Sequence Number8962550
Product Code GEI
UDI-Device Identifier00811099010067
UDI-Public00811099010067
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3222
Device Catalogue Number3222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown